# SDR MWEA95541

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 426-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND INTERCOSTAL CRACKED BETWEEN STA 427 AND 446 AT LONGERON 29L.  MAINTENANCE REPAIRED INTERCOSTAL IAW SRM 53-01 FIG 2 SHEET 3.
